# SDR CA101027004

- Difficulty date: August 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 561 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 7510700665
- Condition: Failed
- Location: Atc
- Part time: 805 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER FAILED IN NR 2 COM UNIT.  INTEGRATED COM UNIT RC2833K, PN 7510700-665, SN 0707B537.   REPLACED WITH SN 10014843 COM OPS TEST AND ATC TRANSPONDER TEST PERFORMED ON MEL 23-01-1 THE ACFT REMAINED RVSM COMPLIANT.
